# SDR 2A6R2023060267101

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N587MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9174
- Aircraft time: 4,365 hours, 16,425 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FRAME 1 AT STATION 1,672.5MM AND FWD CABIN FLOOR P/N B533K8032-201 ON PILOT'S SIDE. COMPLETED REPAIR PER                      
 RDAS-BK117-53-2023-1375
